# SDR DALA2017040502752

- Difficulty date: April 5, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N985DL
- Make and model: Doug MD-88
- Aircraft serial: 53312
- Aircraft time: 67,357 hours, 48,555 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Damaged
- Location: Anti Skid System
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT INBOARD AND LEFT OUTBOARD ANTI-SKID AMBER MESSAGES INFLIGHT.  CREW DECLARED EMERGENCY. FOUND CONNECTOR TO P1-1148 WITH PUSHED PINS. REPLACED THE CONNECTOR AND SYSTEM CHECKED GOOD.
